RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 3, Pages 303–305 (Mi dan4163)  

MATHEMATICS

The Phragmen–Lindelöf principle for quasiregular mappings of manifolds and the isoperimetry

M. Vuorinena, O. Martioa, V. Miklyukovb

a University of Helsinki, Finland
b Volgograd State University

Full text: PDF file (289 kB)

Bibliographic databases:
UDC: 517ю53
Presented: Ю. Г. Решетняк
Received: 03.08.1994

Citation: M. Vuorinen, O. Martio, V. Miklyukov, “The Phragmen–Lindelöf principle for quasiregular mappings of manifolds and the isoperimetry”, Dokl. Akad. Nauk, 347:3 (1996), 303–305

Citation in format AMSBIB
\Bibitem{VuoMarMik96}
\by M.~Vuorinen, O.~Martio, V.~Miklyukov
\paper The Phragmen--Lindel\"of principle for quasiregular mappings of manifolds and the isoperimetry
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 3
\pages 303--305
\mathnet{http://mi.mathnet.ru/dan4163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1393057}
\zmath{https://zbmath.org/?q=an:0886.30020}


Linking options:
  • http://mi.mathnet.ru/eng/dan4163
  • http://mi.mathnet.ru/eng/dan/v347/i3/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020